# SDR CALA2014022190404

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 71,879 hours, 10,146 cycles
- Engine: Pwa PW4090
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

AT ARRIVAL NR 2 ENG AFTER SHUT DOWN HAD FUEL VAPORS THEN TAIL PIPE FIRE FOR ABOUT 3 TO 5 SECONDS THEN EXTINGUISHED.  ENG FUEL VLV RT STATUS MESSAGE DISPLAYED.  CHECKED CONTINUITY FROM EEC DM73003C & DM73003K PINS 2-9, 10-25 & ALSO SHORT TO GND.  CLEANED & RESEATED DM73003C, 73003K, DJ73001B , 73001G, 73001N ,73001O.  IAW WDM76-21-12 CHECKED GND AT D71224J PIN 4, 28V AT PIN 3.  IAW WDM76-21-71 CHECKED 25577D71074P CONTINUITY PINS 1 - 2, NO FAULTS NOTED.  ENG STARTED & SHUTDOWN NORMALLY AT GATE, AIRCRAFT OK FOR SERVICE.
